# SDR 95ZZZW647

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Nr 2 Te Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST 'A' SYSTEM HYDRAULICS INFLIGHT, LANDED IN MCI WITHOUT FURTHER INCIDENT.  FOUND THE NR 2 FLAP ACTUATOR SEAL RUPTURED.  REPLACED THE NR 2 FLAP ACTUATOR.
